# SDR QMLA2020050520017

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N407LS
- Make and model: Bell 407
- Aircraft serial: 53208
- Aircraft time: 6,096 hours, 19,072 cycles
- Engine time: 12,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL WAS REPORTED BY THE NURSE AND PARAMEDIC DURING CRUISE FLIGHT. THE NURSE STATED THAT THE SMELL IS STRONGER THEN HE'S SMELLED IN THE PAST. WE TURNED OFF THE AIR-CONDITIONER AND OPENED THE WINDOWS TO VENT THE A/C AND LANDED AT OUR BASE. AFTER SHUTTING DOWN THE AIRCRAFT I INSPECTED THE CREW COMPARTMENT AND COULD SMELL FUEL. AN EXTERIOR INSPECTION SHOWED NO SIGNS OF FUEL LEAK. THE MECHANIC WAS CALLED TO INSPECT THE AIRCRAFT AND INSPECTED THE VENT SYSTEM ABOVE THE MAIN FUEL TANK WITH NO DEFECTS, FUMES, OR ODORS DETECTED. A MAINTENANCE CHECK FLIGHT COMMENCED TO CONFIRM THE SMELL/ODOR IN FLIGHT TO WHICH NONE WERE DETECTED. THE AIRCRAFT WAS RETURNED BACK TO SERVICE AT THAT TIME.
